# SDR AALA202010239016

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 33,878 hours, 13,728 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Defective
- Location: Radio Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SHORT FINAL F/O LOST FLIGHT DIRECTOR, UPON LAND, THROTTLES ADVANCED AND SPOILERS RETRACTED PSEU LIGHT THEN CAME ON AFTER ROLL OUT.  FAULTS CORRELATED TO LOGGED RADIO ALTIMETER FAULTS.  MAINTENANCE MESSAGES 32-62006 AND 27-62004.  REMOVED AND REPLACED NR 1 AND NR 2 RADIO ALTIMETER RECEIVE AND TRANSMIT ANTENNAS.
